# SDR QXEA200700164

- Difficulty date: February 10, 2007
- Submitted: February 19, 2007
- Operation: Air carrier
- Aircraft: N366PH
- Make and model: Dhav DHC8202
- Aircraft serial: 510
- Aircraft time: 19,479 hours, 27,926 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 PDX - CORROSION AROUND THE FASTENER HOLE ON THE FORWARD LOWER STRAP ON THE INNER SKIN OF THE BAGGAGE DOOR.  REPAIRED IAW SRM 51-20-11, 51-20-16, AND 51-20-36.
